# SDR SIMA20220115002

- Difficulty date: January 15, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 7,577 hours, 4,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PIECE OF EMERGENCY LIGHT FLOOR STRIP MISSING AT 2FD-C/A-DEFERRED PER MEL 33-31. AUTH # 010332-C
